MathSciNet Relay Station
MathSciNet bibliographic data
MR1791267 (2002d:55026) 55U35 (18C10 55P42)
Schwede, Stefan Stable homotopy of algebraic theories. Topology 40 (2001), no. 1, 1–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement